Published in Journal of the Electrochemical Society, Volume 144, Issue 4, 1997, pages 1343-1353.
© The Electrochemical Society, Inc. 1997. All rights reserved. Except as provided under U.S. copyright law, this work may not be reproduced, resold, distributed, or modified without the express permission of The Electrochemical Society (ECS). The archival version of this work was published in
De Vidts, P., & White, R.E. (1997). Governing Equations for Transport in Porous Electrodes. Journal of the Electrochemical Society, 144(4): 1343-1353.
Publisher’s Version: http://dx.doi.org/10.1149/1.1837595